# SDR 0103229150

- Difficulty date: September 9, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Aircraft time: 82,455 hours, 89,977 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURIZATION DURING CRUISE.  CABIN CLIMBED TO 10,500 FEET AT FL290 WITH ANTI-ICE ON AND STEADY CRUISE POWER.  FLIGHT DIVERTED TO GRB, REQUESTED CFR BECAUSE OF EXPECTED OVERWEIGHT LANDING CONDITION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER, SECURED A CLAMP AT THE DIVERTER VALVE, AND ONE AT THE RIGHT DUCT BOOT.  ALL CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.
